# SDR ASAA9980217

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, FOUND CORROSION ON FUSELAGE SKIN AT ANTENNA MOUNT HOLE AT FS 1126 BETWEEN LONGERON 30 AND LONGERON 29L.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER IAW ASA EA 5330-01406.  (M)
